Generalized Hantzsche-Wendt flat manifolds

  • Juan P. Rossetti

    Universidad Nacional de Córdoba, Argentina
  • Andrzej Szczepański

    University of Gdansk, Poland


We study the family of closed Riemannian -manifolds with holonomy group isomorphic to , which we call generalized Hantzsche-Wendt manifolds. We prove results on their structure, compute some invariants, and find relations between them, illustrated in a graph connecting the family.

Cite this article

Juan P. Rossetti, Andrzej Szczepański, Generalized Hantzsche-Wendt flat manifolds. Rev. Mat. Iberoam. 21 (2005), no. 3, pp. 1053–1070

DOI 10.4171/RMI/445